Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 58, Issue 2, Pages 204–217 (Mi mz2037)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotics of the first correction in the perturbation of the $N$-soliton solution to the KdV equation

L. A. Kalyakin

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Abstract: We consider a triple Fourier-type integral that represents a solution to the KdV equation linearized on an $N$-soliton potential. Assuming that the parameters of the potential depend on the slow time $t$, we construct an asymptotics of this integral as $\varepsilon\to0$ uniform with respect to $x$, $t$ up to large time $0<t\le O(\varepsilon^{-1})$.

Full text: PDF file (1677 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 58:2, 814–823

Bibliographic databases:

Received: 24.01.1994

Citation: L. A. Kalyakin, “Asymptotics of the first correction in the perturbation of the $N$-soliton solution to the KdV equation”, Mat. Zametki, 58:2 (1995), 204–217; Math. Notes, 58:2 (1995), 814–823

Citation in format AMSBIB
\Bibitem{Kal95}
\by L.~A.~Kalyakin
\paper Asymptotics of the first correction in the perturbation of the $N$-soliton solution to the KdV equation
\jour Mat. Zametki
\yr 1995
\vol 58
\issue 2
\pages 204--217
\mathnet{http://mi.mathnet.ru/mz2037}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1367219}
\zmath{https://zbmath.org/?q=an:0849.35120}
\transl
\jour Math. Notes
\yr 1995
\vol 58
\issue 2
\pages 814--823
\crossref{https://doi.org/10.1007/BF02304103}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TV39900018}


Linking options:
  • http://mi.mathnet.ru/eng/mz2037
  • http://mi.mathnet.ru/eng/mz/v58/i2/p204

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Kalyakin, V. A. Lazarev, “Perturbation of the two-soliton solution of the KdV equation”, Theoret. and Math. Phys., 112:1 (1997), 866–874  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. A. Lazarev, “Perturbation of a two-soliton solution of the Korteweg–de Vries equation in the case of close amplitudes”, Theoret. and Math. Phys., 118:3 (1999), 341–346  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:318
    Full text:64
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022